# SDR USAA2015032300001

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 47,792 hours, 17,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR ARMING LEVER APPEARS TO BE VERY LOOSE.  TIGHTENED HARDWARE ON 2R DOOR ARMING LEVER.
